Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Berezin transforms on pluriharmonic Bergman spaces


Author: Miroslav Englis
Journal: Trans. Amer. Math. Soc. 361 (2009), 1173-1188
MSC (2000): Primary 47B35; Secondary 32A36, 31C10, 41A60
Published electronically: October 9, 2008
MathSciNet review: 2457394
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, perhaps surprisingly, in several aspects the behaviour of the reproducing kernels of Toeplitz operators and of the Berezin transform on some weighted pluriharmonic Bergman spaces is the same as in the holomorphic case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B35, 32A36, 31C10, 41A60

Retrieve articles in all journals with MSC (2000): 47B35, 32A36, 31C10, 41A60


Additional Information

Miroslav Englis
Affiliation: Mathematical Institute, Czech Academy of Sciences, Žitná 25, 11567 Prague 1, Czech Republic
Email: englis@math.cas.cz

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04653-9
PII: S 0002-9947(08)04653-9
Keywords: Berezin transform, pluriharmonic Bergman kernel
Received by editor(s): May 15, 2006
Published electronically: October 9, 2008
Additional Notes: This research was supported by GA AV ČR grant no. A1019304 and by AV ČR IRP no. AV0Z10190503.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.